MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsRadiantRadiantRegNorUnScnt42CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsRadiantRadiantRegNorUnScnt42CT; Tampon, Menstrual, Unscented - HEB
Lot Number 60662430236722:31
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is insufficient information to perform an investigation.
 
Event or Problem Description
Leaving the tampon inside - vagina "[foreign body in reproductive tract]".While removing a tampon, the string detached completely, leaving the tampon inside - vagina "[complication of device removal]"."[tampon]" string detached completely "[device breakage]".Case narrative: consumer reported via email that the tampon string detached completely during removal.No serious injury was reported.

Brand Name
TampaxTamponsRadiantRadiantRegNorUnScnt42CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key25714992
Report Number1219109-2026-00171
Device Sequence Number5118425
Product Code HEB
UDI-Device Identifier00073010716292
UDI-Public(01)00073010716292
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K110669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number60662430236722:31
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
07/16/2026
08/07/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date07/16/2026
08/06/2026
08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale